# SDR CA990330069

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flaps
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE FLAPS FAILED.  AIRCRAFT LANDED FLAPLESS OK.  SYSTEM RESET.
